BibTeX record journals/jc/Passenbrunner17

download as .bib file

@article{DBLP:journals/jc/Passenbrunner17,
  author    = {Markus Passenbrunner},
  title     = {Orthogonal projectors onto spaces of periodic splines},
  journal   = {J. Complex.},
  volume    = {42},
  pages     = {85--93},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.jco.2017.04.001},
  doi       = {10.1016/j.jco.2017.04.001},
  timestamp = {Thu, 20 Feb 2020 11:33:21 +0100},
  biburl    = {https://dblp.org/rec/journals/jc/Passenbrunner17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics